| Model Number |
89185 |
| Medical Device Problem Code |
Sharp Edges (4013)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an omniwire was used in a coronary diagnostic procedure.During use, a signal was not detected.The wire was removed and a new wire was used to complete the procedure.No patient injury reported.During the product return evaluation, the sensor was found to be raised with a sharp edge.This product problem is being submitted due to a sharp edge observed.There is a potential for harm if the malfunction were to recur.
Additional Manufacturer Narrative
This complaint was reviewed and investigated according to the manufacturer¿s policy.Blocks a2-a6: not available from facility.Blocks b6 & b7: not available from facility.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is denmark.Block h3: the omniwire was returned for evaluation.Visual inspection found a slightly raised pressure sensor, resulting in a sharp edge.During functional testing, the device failed the signal/zero test.Block h6: the probable cause of the no signal detected is due to the raised pressure sensor.Manipulation and strain can damage components and result in the reported failure.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
Additional Manufacturer Narrative
Blocks a5 & a6: ethnicity and race available.Block e4: updated from unk to no.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.